# SDR SCNA2020031908026

- Difficulty date: February 8, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30637
- Aircraft time: 63,031 hours, 22,321 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CORRODED INSERTS ON PANEL 242TF	REMOVED AND REPLACED INSERTS ON PANEL 242TF IAW B737-800 SRM 53-00-50 STEP 5 (S)(1-2) SEE AAR-ASR FORM SHOP TRAVELLER FOR WORK PERFORMED.
